Show simple item record

dc.contributor.authorSaid, S
dc.contributor.authorManton, JH
dc.date.available2014-05-22T06:37:27Z
dc.date.issued2012-06-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000304245100014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationSaid, S. & Manton, J. H. (2012). Extrinsic Mean of Brownian Distributions on Compact Lie Groups. IEEE TRANSACTIONS ON INFORMATION THEORY, 58 (6), pp.3521-3535. https://doi.org/10.1109/TIT.2012.2185680.
dc.identifier.issn0018-9448
dc.identifier.urihttp://hdl.handle.net/11343/32636
dc.descriptionC1 - Journal Articles Refereed
dc.languageEnglish
dc.publisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
dc.subjectLie Groups
dc.subjectHarmonic and Fourier Analysis; Expanding Knowledge in the Mathematical Sciences
dc.titleExtrinsic Mean of Brownian Distributions on Compact Lie Groups
dc.typeJournal Article
dc.identifier.doi10.1109/TIT.2012.2185680
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentElectrical And Electronic Engineering
melbourne.source.titleIEEE TRANSACTIONS ON INFORMATION THEORY
melbourne.source.volume58
melbourne.source.issue6
melbourne.source.pages3521-3535
melbourne.publicationid178893
melbourne.elementsid344635
melbourne.contributor.authorSaid, Salem
melbourne.contributor.authorManton, Jonathan
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-24)
dc.identifier.eissn1557-9654
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record